PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Interpolative Lipschitz ideals

Volume 163 / 2021

Manaf Adnan Saleh Saleh Colloquium Mathematicum 163 (2021), 153-170 MSC: Primary 47L20; Secondary 26A16, 47A57. DOI: 10.4064/cm7844-10-2019 Published online: 6 July 2020


Building upon the interpolation procedure of H. Jarchow and U. Matter for linear operator ideals we define interpolative Lipschitz ideals between metric spaces and Banach spaces. We establish that the resulting class of Lipschitz operators is an injective Banach Lipschitz ideal and show several standard basic properties of that class. We extend the notion of $(p, \theta , q, \nu )$-dominated operator ideal to the Lipschitz setting, we prove the domination theorem in this case and establish several characterizations. Finally, we generalize the interpolative Lipschitz ideal procedure to arbitrary metric spaces and show the Lipschitz ideal properties for this notion.


  • Manaf Adnan Saleh SalehDepartment of Mathematics and Computer Applications College of Science
    Al-Nahrain University
    Baghdad, Iraq

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image